Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 21 found articles
 
 
  Chaotic scattering, transport, and fractals in a simple hydrodynamic flow
 
 
Title: Chaotic scattering, transport, and fractals in a simple hydrodynamic flow
Author: Budyansky, M. V.
Uleysky, M. Yu.
Prants, S. V.
Appeared in: Journal of experimental and theoretical physics
Paging: Volume 99 (2004) nr. 5 pages 1018-1027
Year: 2004
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands